# SDR AWXA200200052

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776100
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING INSPECTION SKIN WAS FOUND TO HAVE BULGE AT BS 847 BETWEEN STR 27R AND 26R.  MAINTENANCE CUTOUT BULGED AREA OF SKIN AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS.  FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED REPAIRS IAW B737-300 SRM 53-00-01 FIG 201, SHEET 1-3, SRM 53-60-01 FIG 1, SHEETS 7 & 8.
